Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jan 12, 2013, 9:36 PM CST for 12 counties in Arkansas. It took effect at Jan 12, 2013, 9:41 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2013, 9:36 PM CST (03:36 UTC)
- In effect from
- Jan 12, 2013, 9:41 PM CST
- Expired
- Jan 13, 2013, 12:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Conway County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Montgomery County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR, White County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 65 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 403 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 524 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
487
WGUS54 KLZK 130341
FFWLZK
ARC029-045-051-053-059-085-097-105-119-125-145-149-130630-
/O.NEW.KLZK.FF.W.0009.130113T0341Z-130113T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
936 PM CST SAT JAN 12 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
GARLAND COUNTY IN CENTRAL ARKANSAS...
NORTHERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
PERRY COUNTY IN CENTRAL ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
SALINE COUNTY IN CENTRAL ARKANSAS...
SOUTH CENTRAL YELL COUNTY IN CENTRAL ARKANSAS...
SOUTHERN CONWAY COUNTY IN CENTRAL ARKANSAS...
SOUTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
SOUTHWESTERN WHITE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1230 AM CST
* AT 936 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM NEAR CONWAY TO
NEAR HOT SPRINGS. OVER AN INCH OF RAIN HAS FALLEN OVER PARTS OF
THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN
EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION
MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL
TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PINEY... WEST LITTLE ROCK... SW LITTLE ROCK...
SHERWOOD... PERRYVILLE... N LITTLE ROCK ARPT...
NORTH LITTLE ROCK... MORRILTON... MAUMELLE...
MALVERN... LITTLE ROCK AFB... LAKE OUACHITA...
LAKE MAUMELLE... LAKE HAMILTON... JACKSONVILLE...
HOT SPRINGS... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN!
&&
LAT...LON 3437 9379 3491 9324 3520 9283 3519 9169
3434 9242
$$
51What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 5:50 PM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Jan 12, 5:50 PM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 550 PM CST SAT JAN 12 2012 .AVIATION... OVERALL VFR CEILINGS WITH AREAS OF MVFR AND ISOLATED IFR WITH SHOWERS AND THUNDERSTORMS. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AS THE COLD FRONT SLOWLY PUSHES ACROSS ARKNASAS. LIGHT RAIN WILL BE SEEN BEHIND THE STORM WITH OVERALL MVFR CEILINGS. OVER NORTH AR...KHRO AND KBPK...PATCHY WINTER WEATHER WILL BE POSSIBLE LATER TONIGHT. SOUTH WINDS 10 TO 25 KNOTS SOUTH OF THE FRONT WHILE NW TO N 10 TO 15 KNOTS BEHIND THE FRONT. (59) && .PREV DISCUSSION... /ISSUED 259 PM CST SAT JAN 12 2013/ .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NORTH CENTRAL/NORTHEAST ARKANSAS INTO THE RED RIVER VALLEY OF NORTH TEXAS/SOUTHERN OKLAHOMA. LOW PRESSURE FORMING ALONG THE BOUNDARY JUST SOUTHWEST OF THE STATE WILL CONTINUE TO PUSH NORTHEAST TONIGHT...ALLOWING FOR CONTINUED SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL WILL REMAIN LIKELY...WITH ADDITIONAL AMOUNTS RANGING FROM ONE TO THREE INCHES. THE HIGHEST AMOUNTS WILL LIKELY BE OVER NORTHERN AND CENTRAL ARKANSAS...AND ON TOP OF THE 1.00 TO 1.50 INCHES ALREADY RECEIVED TODAY. SEVERE WEATHER REMAINS POSSIBLE...PRIMARILY IN AREAS EAST OF I-30/SOUTH OF I-40. WIND AND MARGINALLY SEVERE HAIL WILL BE THE PRIMARY CONCERN...THOUGH A TORNADO CANNOT BE RULED OUT. IT WILL ALL DEPEND ON IF STORMS CAN BECOME SURFACE BASED...WHICH SO FAR THEY/RE HAVING A HARD TIME DOING. THE SEVERE THREAT SHOULD WIND DOWN IN THE HOURS AFTER SUNSET. COLD AIR PUSHING IN BEHIND THE FRONT WILL DROP TEMPERATURES FAIRLY RAPIDLY...WITH SOME WINTRY PRECIPITATION POSSIBLE OVER NORTHERN/ NORTHWEST ARKANSAS LATE TONIGHT AND EARLY SUNDAY. THIS WOULD INITIALLY BE IN THE FORM OF A LIGHT FREEZING RAIN/DRIZZLE AND SLEET MIX...CHANGING TO SNOW BEFORE ENDING. AT THIS POINT...IT DOES NOT LOOK LIKE ANY ACCUMULATIONS WOULD BE SIGNIFICANT TO CAUSE WIDESPREAD PROBLEMS. AN ADDITIONAL WEAK WAVE WILL MOVE THROUGH BEHIND THE FRONT LATE SUNDAY...KEEPING SMALL PRECIPITATION CHANCES IN THE FORECAST CENTRAL AND SOUTH THROUGH MONDAY...AND AGAIN ON TUESDAY. HOWEVER... AT THIS POINT...IT APPEARS THAT THIS WILL NOT BE ANYTHING OF ANY SIGNIFICANCE. && .LONG TERM...WEDNESDAY THROUGH SATURDAY AN UPPER TROUGH WILL BE OVER THE EASTERN HALF OF THE U.S. TO BEGIN THE PERIOD. THE UPPER TROUGH DOES NOT MOVE MUCH THROUGH THE PERIOD AND BY SATURDAY EVENING...THE TROUGH IS OVER THE EAST AND AN UPPER RIDGE BUILDS OVER THE WEST COAST. MODELS ARE NOW IN AGREEMENT FOR A DRY EXTENDED FORECAST. SURFACE HIGH PRESSURE WILL BE OVER THE AREA WEDNESDAY. A WEAK AND DRY COLD FRONT MOVES THROUGH THURSDAY AND HIGH PRESSURE RETURNS FOR FRIDAY AND SATURDAY. REMOVED ALL POPS FROM THE EXTENDED FORECAST. TEMPERATURES WILL BE NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 32 37 21 39 / 100 50 10 10 CAMDEN AR 44 48 26 43 / 100 70 20 20 HARRISON AR 26 35 16 36 / 100 20 10 10 HOT SPRINGS AR 40 45 24 45 / 100 40 10 10 LITTLE ROCK AR 41 44 25 42 / 100 50 10 10 MONTICELLO AR 49 49 28 39 / 100 90 30 20 MOUNT IDA AR 36 43 19 44 / 100 30 10 10 MOUNTAIN HOME AR 30 37 18 37 / 100 30 10 10 NEWPORT AR 36 39 23 39 / 100 60 20 10 PINE BLUFF AR 45 45 27 42 / 100 80 20 20 RUSSELLVILLE AR 36 41 19 43 / 100 20 10 10 SEARCY AR 35 38 20 39 / 100 60 10 10 STUTTGART AR 40 42 25 41 / 100 70 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-CALHOUN- CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-HOT SPRING- INDEPENDENCE-IZARD-JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP- STONE-VAN BUREN-WHITE-YELL. FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY- CLEVELAND-DESHA-DREW-GRANT-JACKSON-JEFFERSON-LINCOLN-MONROE- PRAIRIE-WOODRUFF. && SHORT TERM...57 / LONG TERM...55
Hazardous weather outlook, Jan 12, 10:38 AM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1038 AM CST SAT JAN 12 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1038 AM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS WILL CONTINUE TO USHER IN GULF MOISTURE TO ARKANSAS TODAY. THE ABUNDANT MOISTURE...WHEN COMBINED WITH SURFACE LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVING INTO ARKANSAS TODAY WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVIEST RAINFALL WILL LIKELY EXTEND FROM ROUGHLY TEXARKANA UP THROUGH LITTLE ROCK AND BATESVILLE. IN THESE AREAS...RAINFALL AMOUNTS TODAY AND TONIGHT WILL RANGE FROM 2 TO 3 INCHES...WITH SOME LOCALLY HEAVIER AMOUNTS POSSIBLE. GIVEN THE POSSIBILITY FOR EXCESSIVE RAINFALL...THERE IS A FLASH FLOOD CONCERN ACROSS THE REGION. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PART OF ARKANSAS. VEGETATION IS DORMANT...AND IS NOT CONSUMING MUCH GROUND WATER. THIS WILL CAUSE SOIL TO BECOME SATURATED MORE QUICKLY...AND RUNOFF WILL INCREASE MORE READILY. THUS...THE FLASH FLOOD THREAT WILL BE ENHANCED. ALSO...TO THE SOUTHEAST OF THIS TEXARKANA TO BATESVILLE CORRIDOR... TEMPERATURES WILL WARM INTO THE LOWER TO MID 70S. THIS WILL RESULT IN INCREASED INSTABILITY IN THE SOUTHEAST PORTION OF THE STATE. WHILE THE OVERALL THREAT IS NOT EXTREMELY HIGH...SOME STORMS THIS AFTERNOON COULD BE STRONG TO SEVERE. UPPER LEVEL WINDS WILL BE STRONG....CAUSING THESE STORMS TO BE QUICK MOVING. THIS OFTEN INCREASES THE CHANCES FOR DAMAGING STRAIGHT LINE WINDS. ALSO...SOME STORMS WILL HAVE THE POTENTIAL TO ROTATE AS WINDS CHANGE DIRECTION WITH HEIGHT. WHILE NOT HIGH...THE THREAT OF A TORNADO OR TWO CANNOT BE RULED OUT. ACROSS NORTHWEST ARKANSAS TONIGHT...RAIN WILL HAVE THE POTENTIAL TO CHANGE OVER TO FREEZING DRIZZLE AND SOME SLEET BEFORE TRANSITIONING QUICKLY TO SNOW. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED AT THIS TIME. HOWEVER...SOME MINOR ACCUMULATIONS COULD BE SEEN IN ELEVATED AREAS ACROSS NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME LINGERING SHOWERS WILL CONTINUE OVER THE SOUTHEAST PARTS OF ARKANSAS SUNDAY MORNING...BUT SHOULD BE MOSTLY EAST OF THE AREA BY SUNDAY AFTERNOON AND EVENING. SOME SLIGHT RAIN CHANCES WILL BE NOTED IN THE FAR SOUTHEAST THROUGH THE DAY SUNDAY AND INTO SUNDAY NIGHT. MUCH COLDER AIR WILL FOLLOW THE FRONT. BY SUNDAY MORNING... SUBFREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE OZARKS. IT IS POSSIBLE THE COLD AIR COULD PUSH IN BEFORE THE PRECIPITATION ENDS...CAUSING A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN FLURRIES ACROSS NORTH CENTRAL ARKANSAS. HOWEVER..THE PRECIPITATION SHOULD MOVE EAST QUICKER THAN THE COLD AIR ARRIVES...THUS SIGNIFICANTLY REDUCING THE CHANCES OF WINTRY PRECIPITATION. STILL...IF IT DOES OCCUR...AMOUNTS WILL BE NEGLIGIBLE. ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR SOUTHEAST ARKANSAS SUNDAY NIGHT AND EARLY MONDAY MORNING FOR THE SAME REASONS...COLD AIR FILTERING IN AT THE SURFACE WHILE RAIN CONTINUES TO FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING... MAINLY EAST OF THE INTERSTATE 30 CORRIDOR AND SOUTH OF I-40. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Jan 12, 8:23 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD DANVILLE 35.05N 93.39W
01/12/2013 YELL AR EMERGENCY MNGR
ARKANSAS 27 HAD MANY SPOTS UNDER WATER. IN THE EASTERN
PART OF DANVILLE...ONE HOME WITH FIVE PEOPLE IN IT WAS
EVACUATED...AND ONE HIGH WATER RESCUE WAS NECESSARY FOR A
PERSON IN A CAR.
&&
28Local storm report, Jan 12, 8:39 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD MOUNTAIN VIEW 35.87N 92.11W
01/12/2013 STONE AR PUBLIC
STREEET FLOODING IN MOUNTAIN VIEW
&&
225Local storm report, Jan 12, 8:56 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 1 W INK 34.58N 94.13W
01/12/2013 POLK AR LAW ENFORCEMENT
BRIDGES WASHED OUT ALONG OAK COUNTY RD.
&&
224Local storm report, Jan 12, 9:17 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD CLINTON 35.58N 92.45W
01/12/2013 VAN BUREN AR LAW ENFORCEMENT
THE STATE POLICE REPORTED FLASH FLOODING ON THE STREETS
IN CLINTON.
&&
28Local storm report, Jan 12, 9:21 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL HOT SPRINGS 34.49N 93.05W
01/12/2013 E0.88 INCH GARLAND AR TRAINED SPOTTER
0918 PM FLASH FLOOD HOT SPRINGS 34.49N 93.05W
01/12/2013 GARLAND AR LAW ENFORCEMENT
A STATE TROOPER REPORTED ABOUT A FOOT OF WATER FLOWING
OVER CENTRAL AVE. NEAR THE MALL.
&&
28Local storm report, Jan 12, 9:28 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CST SAT JAN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD Y CITY 34.73N 94.08W
01/12/2013 SCOTT AR CO-OP OBSERVER
MINOR STREET FLOODING BETWEEN Y CITY AND BOLES.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 6:01 PM CST | Special Weather Statement | LZK | Conway | 44 min |
| Jan 12, 6:23 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 3 hr |
| Jan 12, 6:25 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott | 35 min |
| Jan 12, 6:31 PM CST | Tornado Warning | LZK | Montgomery, Pike, Polk | 44 min |
| Jan 12, 6:46 PM CST | Special Weather Statement | LZK | Conway, Van Buren | 29 min |
| Jan 12, 6:49 PM CST | Flash Flood Warning | LZK | Conway, Logan, Perry, Pope, Van Buren, Yell | 5 hr |
| Jan 12, 6:55 PM CST | Tornado Warning | LZK | Montgomery, Pike, Polk | 35 min |
| Jan 12, 6:56 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 49 min |
| Jan 12, 6:58 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike, Polk, Yell | 32 min |
| Jan 12, 7:04 PM CST | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 26 min |
| Jan 12, 7:27 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 33 min |
| Jan 12, 7:28 PM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 32 min |
| Jan 12, 7:37 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, White | 24 min |
| Jan 12, 7:44 PM CST | River Flood Warning | LZK | Randolph | 12 hr |
| Jan 12, 7:44 PM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 6 days |
| Jan 12, 7:50 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Saline, Van Buren | 40 min |
| Jan 12, 7:56 PM CST | River Flood Warning | LZK | Perry | 3 days |
| Jan 12, 7:58 PM CST | Special Weather Statement | LZK | Pike | 32 min |
| Jan 12, 8:00 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Sharp, White | 45 min |
| Jan 12, 8:08 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 37 min |
| Jan 12, 8:17 PM CST | River Flood Warning | LZK | White, Woodruff | 10 days |
| Jan 12, 8:17 PM CST | River Flood Warning | LZK | White | 12 hr |
| Jan 12, 8:27 PM CST | Flash Flood Warning | LZK | Baxter, Izard, Pope, Searcy, Stone, Van Buren | 3 hr |
| Jan 12, 9:32 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 118 min |
| Jan 12, 9:48 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Izard, Jackson and 4 more | 3 hr |
| Jan 12, 9:53 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 37 min |
| Jan 12, 10:22 PM CST | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 3 hr |
| Jan 12, 10:22 PM CST | River Flood Warning | LZK | Yell | 45 hr |
| Jan 12, 10:25 PM CST | Special Weather Statement | LZK | Jackson, White | 45 min |
| Jan 12, 10:54 PM CST | Special Weather Statement | LZK | Lonoke | 46 min |
| Jan 12, 11:07 PM CST | Special Weather Statement | LZK | Woodruff | 43 min |
| Jan 12, 11:12 PM CST | River Flood Advisory | LZK | Fulton, Sharp | 9 hr |
| Jan 12, 11:15 PM CST | River Flood Advisory | LZK | Lawrence, Randolph | 36 hr |
| Jan 12, 11:22 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 23 min |
| Jan 13, 12:01 AM CST | Special Weather Statement | LZK | Calhoun, Cleveland | 44 min |
| Jan 13, 12:13 AM CST | Special Weather Statement | LZK | Monroe | 22 min |
| Jan 13, 12:33 AM CST | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson, Lincoln, Lonoke, Monroe and 4 more | 3 hr |
| Jan 13, 12:46 AM CST | Special Weather Statement | LZK | Ouachita | 29 min |
| Jan 13, 1:11 AM CST | Special Weather Statement | LZK | Arkansas | 44 min |
| Jan 13, 1:45 AM CST | Special Weather Statement | LZK | Drew | 30 min |
| Jan 13, 1:55 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 35 min |
| Jan 13, 2:15 AM CST | Special Weather Statement | LZK | Desha | 30 min |
| Jan 13, 3:59 AM CST | River Flood Warning | LZK | Lawrence, Randolph | 16 hr |
| Jan 13, 4:01 AM CST | River Flood Warning | LZK | Independence | 15 hr |
| Jan 13, 7:01 AM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 3 hr |
| Jan 13, 8:53 AM CST | River Flood Warning | LZK | Clark, Hot Spring | 19 hr |
| Jan 13, 9:55 AM CST | Flash Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Jan 13, 11:59 AM CST | Areal Flood Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.